# SDR IPXA10658863

- Difficulty date: March 8, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  EMP - VERT STAB RT EXTERIOR SURFACE AREA (NEAR NR 321E UPPER) FOUND DELAMINATED, REF UPS EO B767-5530-37028-A.
